# SDR CALA2021122302437

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A300*
- Aircraft serial: 1291
- Aircraft time: 66,424 hours, 28,775 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock Pin
- Part number: NA
- Condition: Missing
- Location: Rh Aft Nlg Dr Gi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 IN REF TO LP 7668641, FOUND 1 LOCK PIN, APPROX 1/4 X 1.4", OF RH AFT NLG DR GIMBAL ASSY MISSING UPON INSPECTION SEE LOG PAGE 7668641 FOR REPLACEMENT OF ROTATING ROD ASSY FOR THE RIGHT, AFT NOSE LANDING GEAR DOOR.
